Construction of affine plane curves with one place at infinity
Fujimoto, Mitsushi ; Suzuki, Masakazu
Osaka J. Math., Tome 39 (2002) no. 1, p. 1005-1027 / Harvested from Project Euclid
Publié le : 2002-12-14
Classification: 
@article{1153492943,
     author = {Fujimoto, Mitsushi and Suzuki, Masakazu},
     title = {Construction of affine plane curves with one place at infinity},
     journal = {Osaka J. Math.},
     volume = {39},
     number = {1},
     year = {2002},
     pages = { 1005-1027},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1153492943}
}
Fujimoto, Mitsushi; Suzuki, Masakazu. Construction of affine plane curves with one place at infinity. Osaka J. Math., Tome 39 (2002) no. 1, pp.  1005-1027. http://gdmltest.u-ga.fr/item/1153492943/